Wednesday, July 28, 2010

As Suspected...

As I kind of guessed, I begin taking vitamins and the heart palpitations start. Why? This makes no sense to me at all. It's not like I'm taking weird things. I added P-5-P (B6), biotin and B2. How is any of that weird!! The other supplements I've taken that have given me heart palps includes l-carnitine and CoQ10...Once again, why?

I don't know what to do about it. I'm thinking this time to just fight through it rather than stopping. I know the weird beats aren't threatening as they've been captured on an EKG before.

We'll see how this goes. I think it has something to do with my breathing and sinus arrhythmia. I believe the PVC's are happening as I inhale or after I exhale.

On a completely different topic. I had terrible mid-cycle pain this month. Last night I was in agonizing pain.

7 comments:

imgeha said...

Dana

the palpitations might be Freddd's famous start-up, which is when methylation gets going and the body starts using B vits. People mostly get it with methyl B12 but I guess if you are taking that already it could be caused by a co-factor. You have been reading this thread, right?

http://www.forums.aboutmecfs.org/showthread.php?188-B-12-The-Hidden-Story/page2

Scroll to the bottom of the page. Loads more about start-up in this thread... Freddd's argument is that you should keep supplementing, push through start-up and it will get better very quickly, and it is better to do it this way than to keep stopping and starting. Worth a try see? Obviously if the symptoms get too bad then stop.

let me know how you go...

N

Birdlady said...

I'm pretty skeptical of this whole methylation block idea. No matter what your test results say or what your symptoms, they say you have one. Seems pretty fishy to me to be honest. Rich already told me that I don't fit into the CFS mold. My gut is great, so if I have a methylation block it can't be from malabsorption of amino acids via my gut. My amino acids are high not low according the NutrEval test.

The other problem I have with the methylation block concept is that not many people are really feeling better. Then if you aren't feeling better after so many months, they start to tack on "oh you must be needing THIS supplement". Then if you still aren't better they just keep adding stuff to the list. It sounds like an interesting hypothesis but I don't think it's been proven at all. The few people who have felt better from it had a REAL B12 deficiency, so of course they are going to feel better in some aspects. TO me if all of your problems are this methylation block, then you should be cured. I should be able to take these methylation supplements and then cease to have POTS in a few months. A slight increase in energy (so I can get out of bed for 3 hours a day rather than 2 hours a day--some people are that bad off) isn't that amazing to me.

The B12 does nothing to me except keep the tingling/numbness at bay.

Lastly, all of the data that shows people have gotten better is very unscientific. It's friends of these people and when you are SELLING your services through private messages on that forum, I can't take you very seriously.

Nancy said...

Hi, My Name is Nancy, I was reading about you, & was wondering if you have heard of Dr. Bob Marshall? He is really good with things like this. He is also very good with the teeth. There is a dentist he works with in Irvin calif. Dr. Aguilera.
He is very worth calling. 1-800-370-3447 it is called health line. He was the only doctor that helped my brother after a kidney transplant at UCLA, if it wasen't for him he would of lost the new kidney. Let me know, take care.

Birdlady said...

Thanks for the info. Unfortunately most of these anti-aging doctors don't have any interest in POTS.

JSM said...

My mother gets heart palpitations with B vitamins. So, we did our research and found that supplementing with more magnesium and taking a magnese supplement will eventually eliminate the palpitations. Good luck! :)

Birdlady said...

Even though my RBC magnesium was good, I'm going to try taking some extra and see what happens. Thank you!

Nancy said...

Hi, Thanks for writing back. Just want to say Dr. Bob Marshall as delt with this before. I called & explained this to them. You have to be careful taking vitamins that are not natural. No magnesium Stearate! No Synthetic Bs or any vitamin. watch for Glues, coloring all the tag alongs they put in them. That can just make you worse.. He said not getting 5 hours of sleep will mess up your adreanals, stress, not enough sulfer in diet ( pinto beans are good sulfer) some of these things can cause your heart to work harder & skip beats. My heart was doing this 4 years ago, I could not sleep good, my left arm would hurt. My mom told me about Dr Marshall so I started listening to him on the radio, & it changed my life! I changed my vitamins & tried not to stress as much & it is working. Just from his product being binder & filler free. I am telling you this because I know he can help you! It is worth a call, or at least just listen to him on the radio with other people calling him on there problems. That's what I did. That's when I heard someone with same problem as me. You are to young to feel like this.